# SDR ABXA9701276

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9911840200
- Condition: Cracked
- Location: Aft Access Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT GROUND COOLING FAN ATTACH BRACKET ON FRAME 1163 INBOARD LEG CRACKED AT BOTTOM RIVET.  REPLACED BRACKET IAW DC-9 SRM 51-30-5 AND 51-30-2.
